# SDR DALA2022032902093

- Difficulty date: March 28, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 66,203 hours, 30,424 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3269 CORROSION INTERNAL SKIN LOCATED BETWEEN FR65 TO FR66 AND FROM STR31R TO STR32R IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: COMPLIED WITH ER/A 597903-14 REV ORIGINAL (2174703)
